Home > Research > Publications & Outputs > A Fourier approach to non-parametric deconvolut...
View graph of relations

A Fourier approach to non-parametric deconvolution of a density estimate.

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1993
<mark>Journal</mark>Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Issue number2
Volume55
Number of pages9
Pages (from-to)523-531
Publication StatusPublished
<mark>Original language</mark>English

Bibliographic note

e-articles available from 1997.